Greetings in that Divine and Most Precious Name of Our Lord and Savior Jesus Christ!
I don't know how relevant this is, but my daughter did not start having seizures until after her MMR shots. Before she was a very healthy baby and now we have found out that she has a very rare genetic mutation and sensory problems.
It could all just be coincidence, though.
The real issue is that there are increasing
vaccines, and by the sheer dice role of the numbers games, "routine" side-effects are obviously going to increase. With dozens of required vaccines for millions of children a year, every possible and potential side-effect is inevitably going to occur to at least a few children, and this is a shame. It is one of the underestimated aspects of the vaccination movement in medicine, folks forgot to calculate in Murphy's Law in the long term. It doesn't mean vaccinations are necessarily bad, just that physicians need to be extra attentive to any side-effects or after effects reported and not simply be dismissive
because with millions of vaccines, surely even one or two extremely rare side-effects will occur, let alone the accepted statistical range..
Further, what may have happened your daughter dcommini is that sometimes the vaccines can trigger, aggravate, or influence
symptoms of an already existing condition. This is another "side-effect" which doctors should carefully monitor. Tylenol used to be considered practically harmless too, and now? Its not that vaccines themselves are necessarily are dangerous, its just that over the scale of millions of shots they aren't exactly harmless, and so again, physicians need to be extra attentive.
I'm praying for you and your daughter, and of course us all.